# SDR CA990430007

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 1,007 hours
- Stage of operation: CL
- Nature of condition: E, R, J
- Precautionary procedure: R, A

## Discrepancy

(CAN) THE ENGINE STARTED TO SURGE AND VIBRATE IN CLIMB.  THE PILOT ATTEMPTED TO RETURN TO BASE, WHEN THE ENGINE QUIT.  THE AIRCRAFT AUTOROTATED TO THE GROUND.   FURTHER REPORT TO FOLLOW.
